# SDR DALA2018052903623

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED AFT MOVABLE FLAP VANE LOWER SKIN,  LT WING. THE FLAP VANE LOWER SKIN WAS REPAIRED IAW SRM 57-53-01-2R.
